Hello I am still going on about this ongoing problem I'm afraid! Since the end of July, coinciding with my Pulmonary Rehab course, my breath has been stopping quite high up in my chest and I have to give a dry cough. It is happening when I'm talking too. It's awful when I wake up in the morning and just carries on all day. Hardly any phlegm is being produced, even with respiratory breathing exercises & drinking lots of water. I had my oxygen taken by the consultant last week and he said it was 100% (I found that hard to believe, in fact I am starting to be dubious about all my doctors now!!!). I have bronchiectasis and this is the first time I have had this problem, normally it is just an infection in the winter. At first my GP said it sounded like bronchitis, then yesterday, she said my breathing sounded clear. I was a bit knocked back by that as I cannot get a full breath in without coughing. The consultant didn't mention anything, just to say my bronchiectasis has spread. It isn't relieved by my new rescue inhaler Salomol. I have never had to use one before and it doesn't seem to be the answer for this. I have been on various antibiotics because of this and will finish my Co-amoxiclav today. The consultant gave me this just in case I was having an infection. There has been no change in this breathing problem the whole time I have been on antibiotics. Is this typical of bronchiectasis? I was only diagnosed in 2010 and had the usual symptoms that most people talk about on this forum, but this is different and it is not going. I am trying to think about the root cause. It came at the time I was doing the PR course, also at the time we had very hot and then very wet weather and it also coincided with me taking Lymecycline antibiotics for my facial dermatitis. I have still two more months of Lymecline to take yet. Has anyone had any similar side-effects on their breathing with this particular antibiotic? I am clutching at straws but I don't think it is bronchitis. HELP. xxxxx
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.